# SDR SWAA2015051139563

- Difficulty date: April 28, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 5910084
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TOP OF FWD CORNER OF R1 DOOR INTERIOR WEB SKIN CRACKED AT BS 161.  REPAIRED SKIN IAW SRM.
